# SDR AALA202102189005

- Difficulty date: February 17, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 59,443 hours, 34,768 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664605
- Part serial: A6945RP
- Condition: Deformed
- Location: Pax Door
- Part time: 52,997 hours, 26,851 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DEFORMATION ESCAPE SLIDE COMPARTMENT ASSEMBLY OF 841 DOOR IN PASSENGER CABIN (1 EA).  REPLACED ESCAPE SLIDE ASSEMBLY ON DOOR 841 AT FORWARD GALLEY AREA.
